# SDR FDEA201712023420

- Difficulty date: December 2, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7433509
- Condition: Damaged
- Location: Bs 1635-1643
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK RBL 8.50 NEAR BS 1635 DAMAGED.  REPAIRED IAW SRM 53-70-00, PAGE 9, FIG 2, SHEET 1, VOL. 1, AND DWG SR-10-53-501.
